# SDR SWI2025F01315

- Difficulty date: August 21, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000421
- Aircraft time: 28,648 hours, 16,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT AT FS 20, Y-10, HAS CORROSION, MARKED.   (C-CHECK RO 09/14/2025)REPAIRED L/H SEAT TRACK AT FR20 Y-10" REF EMB 175 SRM 53-10-10/REPAIR 01P. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
